# SDR ABXA20190513046

- Difficulty date: May 13, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T80485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER SURFACE OF THE AFT LOWER CARGO DOOR LOWER SILL BEAM AROUND FORWARD LOWER CORNER ROLLER FITTING AND DOOR FITTING AT FUSELAGE STATION 1285. THE ASSOCIATED CHORD WAS REPLACED. THE AIRPLANE WAS GROUNDED.
